Alert archive / New Hampshire / Flash Flood Warnings in 2006
Flash Flood Warning 2, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jun 1, 2006, 11:11 PM EDT for Rockingham County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2006, 11:11 PM EDT (03:11 UTC)
- Expired
- Jun 2, 2006, 2:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Counties, with a storm outline in the text
County Rockingham County, NH
The radar
The Boston radar (KBOX), 117 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 3.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KGYX 020314
FFWGYX
NHC015-020615-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
1111 PM EDT THU JUN 1 2006
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE
THIS INCLUDES THE CITIES OF...HAMPTON...EXETER...DERRY
* UNTIL 215 AM EDT
* AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FALLING ACROSS WESTERN AND CENTRAL SECTIONS OF
ROCKINGHAM COUNTY. DOPPLER WEATHER RADAR AND SPOTTERS INDICATED
THAT BETWEEN ONE AND ONE-HALF AND THREE INCHES OF RAIN HAS FALLEN
ACROSS THE COUNTY SINCE THIS AFTERNOON. LAW ENFORCEMENT
REPORTED A ROAD WASHOUT IN AUBURN DUE TO THE HEAVY RAIN. AN
ADDITIONAL INCH OF RAIN IS POSSIBLE IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STRATHAM...
RAYMOND...GREENLAND AND EPPING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 4303 7138 4291 7141 4281 7132 4281 7090
4306 7077 4307 7108 4324 7124 4307 7127
4306 7139
$$
HAYES2 follow-up statements
000
WGUS71 KGYX 020419
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1218 AM EDT FRI JUN 2 2006
NHC015-020615-
ROCKINGHAM NH-
1218 AM EDT FRI JUN 2 2006
...A FLASH FLOOD WARNING CONTINUES UNTIL 215 AM EDT FOR ROCKINGHAM
COUNTY...
AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN
ACROSS MUCH OF ROCKINGHAM COUNTY. DOPPLER RADAR INDICATED THAT AS
MUCH AS ONE AND ONE-QUARTER INCHES OF RAIN HAS FALLEN IN THE LAST
HOUR ACROSS DERRY...HAMPSTEAD AND WEST OF DANVILLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STRATHAM...RAYMOND...GREENLAND AND EPPING.
IN ADDITION...STREAMS AND BROOKS...SUCH AS THE GOLDEN BROOK NEAR
WINDHAM AND THE MILL BROOK NEAR STRATHAM...ARE EXPERIENCING SHARP
RISES DUE TO THE HEAVY RAIN. IF YOU ARE NEAR A BROOK OR STREAM...BE
ON THE ALERT FOR SHARP RISES...AND BE PREPARED TO ACT IF FLOODING IS
OBSERVED.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 4303 7138 4291 7141 4281 7132 4281 7090
4306 7077 4307 7108 4324 7124 4307 7127
4306 7139
$$
HAYES000
WGUS71 KGYX 020611
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
211 AM EDT FRI JUN 2 2006
NHC015-020620-
ROCKINGHAM NH-
211 AM EDT FRI JUN 2 2006
...THE FLASH FLOOD WARNING FOR ROCKINGHAM COUNTY EXPIRES AT 215 AM
EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR HAS INDICATED THAT THE
HEAVIEST RAIN HAS EXITED ROCKINGHAM COUNTY. WHILE THERE MAY BE SOME
LEFTOVER FLOODING OF STREETS AND LOW LYING AREAS...THE THREAT FOR
ADDITIONAL FLASH FLOODING HAS DIMINISHED. FOR THIS REASON...THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 215 AM.
LAT...LON 4303 7138 4291 7141 4281 7132 4281 7090
4306 7077 4307 7108 4324 7124 4307 7127
4306 7139
$$
HAYESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 9:17 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 1, 9:17 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 917 PM EDT THU JUN 1 2006 .SHORT TERM /REST OF TONIGHT/...COLD FRONT LOCATED JUST OFF THE COAST OF MAINE SW THROUGH SOUTHERN NH AND BACK INTO WESTERN MASS. CONVECTION CONTINUES TO FIRE ALONG AND SOUTH OF THIS FRONT. FRONT WILL SINK A BIT FARTHER SOUTH BEFORE BEFORE STALLING AS A WAVE FORMS AND RIPPLES NE ALONG IT. THE CONVECTION NOW OCCURRING IN SRN NH SHOULD SLOWLY SINK S WITH TIME TONIGHT BEFORE COMING BACK LATER FRI. WILL ISSUE AN UPDATE TO FCST TO DROP POPS A BIT IN THE MTNS. SHOULD SEE A FEW HOURS OF DRY WX FRI FOR MOST OF CWA BEFORE NEXT AREA OF RAIN ARRIVES. && .PREV DISCUSSION... /ISSUED 306 PM EDT THU JUN 1 2006/ SHORT TERM /TONIGHT THROUGH FRIDAY/... STRONG THUNDERSTORMS LIKELY TO CONTINUE INTO THE EVENING HOURS OVER SOUTHERN NEW HAMPSHIRE AND EXTREME SOUTHWEST MAINE SO WILL WORD ZONES ACCORDINGLY. FRONTAL SYSTEM WILL CONTINUE TO MOVE SOUTH TONIGHT AND FRIDAY AND SHOWERS OVER NORTHERN NH AND WESTERN MAINE TO MAKE IT SOUTHWARD INTO SOUTHERN AREAS BY LATER TONIGHT. SOME PARTIAL CLEARING MAY TAKE PLACE FOR A WHILE OVER NORTHERN AREAS OF THE FORECAST AREA ON FRIDAY WHILE SOUTHERN AREAS WILL SEE SHOWERS CONTINUING AS LOW PRESURE DEVELOPS TO THE SOUTH. TEMPS TO BE COOL ON FRIDAY DUE TO NORTHEAST FLOW AND CLOUDS AND LIGHT SHOWERS. LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... LOW PRESSURE STARTS NEAR NEW JERSEY FRIDAY NIGHT AND MOVES SLOWLY NORTHEAST AND WEAKENS IN THE GULF OF MAINE ON SUNDAY. STILL ABOUT 1 TO 2 INCHES OF RAIN CAN BE EXPECTED FROM THE SYSTEM ACROSS SOUTHERN NEW HAMPSHIRE AND ALONG THE MAINE COAST...WITH AS MUCH AS 2.5 INCHES IN SOUTHEAST NEW HAMPSHIRE. RIVERS SHOULD BE ABLE TO HANDLE THIS MUCH RAIN BUT WILL NEED TO MONITOR THE SITUATION CLOSELY. HIGH PRESSURE WILL THEN KEEP THINGS DRY INTO WEDNESDAY WHEN ANOTHER LOW MOVES NORTH UP THE COAST AROUND A CLOSED LOW OVER THE MID ATLANTIC STATES. AVIATION... VFR CONDITIONS INTO THIS EVENING EXCEPT LOWERING TO IFR CONDITIONS IN AREAS OF SHOWERS AND THUNDERSTORMS. BY LATE TONIGHT MVFR CONDITIONS SHOULD BECOME WIDESPREAD IN SHOWERS. MARINE... SHORT RANGE... LIGHT WINDS WILL SHIFT INTO THE NORTH AND NORTHEAST TONIGHT AND REMAIN LIGHT AND NORTHEAST ON FRIDAY AS LOW PRESSURE DEVELOPS OFF THE SOUTHERN NEW ENGLAND COAST. LONG RANGE...COULD NEED SMALL CRAFT ADVISORY FRI NIGHT INTO SAT AS A LOW MOVES UP THE COAST. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 1, 4:54 AM EDT, 18 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 454 AM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-020900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 454 AM EDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MAINE... CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DROP SOUTH ACROSS THE AREA TODAY. THE ADVANCING FRONT...AND WARM MUGGY AIR OVER OUR REGION...WILL TRIGGER WIDESPREAD SHOWERS AND THUNDERSTORMS BY AFTERNOON. SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...DAMAGING WINDS...AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COLD FRONT WILL STALL TO OUR SOUTH ON FRIDAY. LOW PRESSURE WILL THEN DEVELOP ALONG THE MID ATLANTIC COAST LATE FRIDAY THEN TRACK NORTHEAST ALONG THE STALLED FRONT. THIS WILL PRODUCE A SWATH OF HEAVY RAINFALL FROM SOUTHERN NEW HAMPSHIRE EASTWARD ALONG THE COASTAL PLAIN OF MAINE. THREE DAY RAINFALL TOTALS FOR THE PERIOD ENDING SUNDAY MORNING...WILL APPROACH TWO INCHES IN THIS AREA. TOTALS OVER SEACOAST NEW HAMPSHIRE WILL BE A BIT HIGHER AND COULD APPROACH TWO AND ONE-HALF INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT DAMAGE AND LARGE HAIL. THE PUBLIC CAN EMAIL REPORTS OF DAMAGE AND LARGE HAIL TO GYX.SKYWARN@NOAA.GOV. ES
In the hours before
Special weather statement, Jun 1, 5:22 PM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 522 PM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-012330- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 522 PM EDT THU JUN 1 2006 AT 515 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES SHOWERS AND THUNDERSTORMS OVER MUCH OF MAINE AND NEW HAMPSHIRE. THIS SLOW MOVING ACTIVITY STILL EXTENDS FROM WALDO COUNTY ALONG THE DOWNEAST MAINE COAST...SOUTHWESTWARD THROUGH ANDROSCOGGIN...CUMBERLAND...SOUTHERN OXFORD AND NORTHERN YORK COUNTIES IN MAINE...THEN EXTENDS SOUTHWESTWARD THROUGH CARROLL ...BELKNAP...MERRIMACK AND SULLIVAN COUNTIES IN NEW HAMPSHIRE. THESE SHOWERS AND THUNDERSTORMS ARE MOVING FROM THE WEST AT 15 TO 20 MPH. THIS ACTIVITY IS ASSOCIATED WITH HEAVY DOWNPOURS...FREQUENT LIGHTNING ...BRIEFLY GUSTY WINDS AND SMALL HAIL. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND MINOR NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED. THOSE PERSONS OUT OF DOORS LATE THIS AFTERNOON AND EARLY THIS EVENING...SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 6:10 PM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 610 PM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-020015- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 610 PM EDT THU JUN 1 2006 |AT 6 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES THE HEAVY SHOWER AND THUNDERSTORM ACTIVITY MOVING OFFSHORE ALONG MOST OF THE MAINE COAST FROM CUMBERLAND COUNTY EASTWARD THIS HOUR. MEANWHILE...OVER SOUTHEASTERN NEW HAMPSHIRE AND COASTAL YORK COUNTY MAINE...SHOWER AND THUNDERSTORM ACTIVITY IS STILL LOCATED OVER STRAFFORD AND ROCKINGHAM COUNTIES AS WELL AS OVER SOUTHERNMOST YORK COUNTY IN MAINE. THIS ACTIVITY SHOULD MOVE MOSTLY OFFSHORE BY 7 PM. THIS ACTIVITY STILL CONTAINS HEAVY DOWNPOURS...FREQUENT LIGHTING...BRIEFLY GUSTY WIND AND SOME SMALL HAIL. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND MINOR NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED. THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 7:25 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 725 PM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-020045- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 725 PM EDT THU JUN 1 2006 AT 720 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES THE BULK OF SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OFF THE COAST OF MAINE THOUGH SOME RESIDUAL SHOWER ACTIVITY CONTINUES ALONG PORTIONS OF THE IMMEDIATE COAST. MEANWHILE IN NEW HAMPSHIRE...SOME SHOWER AND THUNDERSTORM ACTIVITY CONTINUES ALONG THE NEW HAMPSHIRE MASSACHUSETTS STATE LINE IN SOUTHERNMOST HILLSBOROUGH AND ROCKINGHAM COUNTIES. THIS ACTIVITY IS MOVING FROM THE WEST AT 15 TO 20 MPH AND SHOULD MOVE OFFSHORE BETWEEN 8 AND 9 PM. THIS ACTIVITY STILL CONTAINS HEAVY DOWNPOURS...FREQUENT LIGHTING...BRIEFLY GUSTY WIND AND POSSIBLY SOME SMALL HAIL. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND MINOR NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED. THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 8:22 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 822 PM EDT THU JUN 1 2006 MEZ018-019-023-024-NHZ005>010-013-014-020145- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON... BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND... SOUTH PORTLAND...WESTBROOK...LEBANON...HANOVER...PLYMOUTH... WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM... DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON 822 PM EDT THU JUN 1 2006 AT 815 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS SOUTHERNMOST NEW HAMPSHIRE. THE STRONGEST ACTIVITY IS LOCATED ALONG THE NEW HAMPSHIRE MASSACHUSETTS BORDER BETWEEN MILFORD IN HILLSBOROUGH COUNTY AND SALEM IN ROCKINGHAM COUNTY. THIS ACTIVITY CONTINUES TO REFORM AND MOVE FROM THE WEST AT 15 TO 25 MPH. THIS ACTIVITY STILL CONTAINS HEAVY DOWNPOURS...FREQUENT LIGHTING...BRIEFLY GUSTY WIND AND POSSIBLY SOME SMALL HAIL. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND MINOR NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED. THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 9:44 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 944 PM EDT THU JUN 1 2006 MEZ018-019-023-024-NHZ005>010-013-014-020945- INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...NORTH WINDHAM...GORHAM...BRIDGTON... BIDDEFORD...SACO...OLD ORCHARD BEACH...PORTLAND... SOUTH PORTLAND...WESTBROOK...LEBANON...HANOVER...PLYMOUTH... WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM... DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON 944 PM EDT THU JUN 1 2006 AT 935 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES SHOWER AND THUNDERSTORM ACTIVITY CONTINUING ACROSS SOUTHERN NEW HAMPSHIRE. THE STRONGEST ACTIVITY IS LOCATED IN ROCKINGHAM COUNTY BETWEEN DERRY AND RAYMOND. THIS ACTIVITY IS MOVING FROM THE WEST AT 15 TO 25 MPH AND WILL CONTINUE TO TRAIN ACROSS THIS AREA OVER THE NEXT COUPLE OF HOURS. THIS ACTIVITY STILL CONTAINS HEAVY DOWNPOURS...FREQUENT LIGHTING...BRIEFLY GUSTY WIND AND POSSIBLY SOME SMALL HAIL. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED. THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:16 PM EDT | Flood Watch | GYX | Belknap, Carroll, Grafton, Merrimack, Rockingham, Strafford and 1 more | 36 hr |
Nearby
Flash Flood Warnings in New Hampshire, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.